Per citar aquest document: http://ddd.uab.cat/record/150415
Web of Science: 5 cites,
On the Lefschetz periodic point free continuous self-maps on connected compact manifolds
Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2011
Resum: We characterize the Lefschetz periodic point free self–continuous maps on the following connected compact manifolds: CPn the n–dimensional complex projective space, HPn the n–dimensional quaternion projective space, Sn the n–dimensional sphere and Sp ×Sq the product space of the p–dimensional with the q–dimensional spheres.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic point free ; Lefschetz zeta function ; Lefschetz number ; Complex projective space ; Quaternion projective space ; Sphere ; Product of spheres
Publicat a: Topology and its Applications, Vol. 158 (2011) , p. 2165-2169, ISSN 0166-8641

DOI: 10.1016/j.topol.2011.07.007


9 p, 1.9 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-01-20



   Favorit i Compartir